# SDR 08FDEA01560

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5361151322500
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 5 HOLES AT FRAME 16A TO HAVE PRE EXISTING TOOLING DAMAGE IN HOLES,   FASTENERS MARKED AS A, B, C, D,AND E.  COMPLIED WITH EA NR 6-5310-118477 TITLE: " FUSELAGE, AD 2007-11-12 5653-2037-SKIN AT FRAME 16A, OVERSIZED FASTENERS HOLES ".
